# SDR SWAA2016110709473

- Difficulty date: September 23, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 52,059 hours, 18,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 141A135224
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONIC AND EQUIPMENT COMPARTMENT ATTACH FITTING CORRODED AT BS 330.62, STR 23L.  REPAIRED FITTING IAW ER AND EA.
